| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.Claim #(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6 implantable collamer lens of diopter -12.0 into the patient's left eye (os) on (b)(6) 2024.It was reported there was an excessive vault.To the best of our knowledge the lens remains implanted.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.